MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1: patient identifier: sids: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased neutrophil and hemoglobin results generated by the alinity hq analyzer for two patients.The results were released out of the lab.The samples were repeated yielding higher results.The following data was provided: patient (b)(6): on (b)(6) 2025, sid: (b)(6): hgb: initial result = 5.56 g/dl, repeat result = 10.6 g/dl.Patient (b)(6): on (b)(6) 2025, sid: (b)(6): neu: initial result = 0.472 x 10e3/l, repeat result = 0.942 x 10e3/l.Hgb: initial result = 6.52 g/dl (hgb interference flag), repeat result = 14.1 g/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) performed troubleshooting on the alinity hq processing module, serial number (b)(6) and replaced multiple parts for leaking, clogged and proactively.The replacement of the valve-check, inline, ppro; valve assy, 2-way, n/c, epdm seal, 24vdc, smc lvm15; assy, waste btl, 1l, float level switch, ppro; tubing kit 4, kit s2109; and ftg tbg vlv chk.062 inch duck bill resolved the issue.The instrument service history for the alinity hq processing module verifies no subsequent complaints have been reported related to discrepant hemoglobin patient results.A review of tracking and trending did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances related to the alinity hq and customer reported event.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the alinity hq processing module, serial number (b)(6), or the valve-check, inline, ppro; valve assy, 2-way, n/c, epdm seal, 24vdc, smc lvm15; assy, waste btl, 1l, float level switch, ppro; tubing kit 4, kit s2109; and ftg tbg vlv chk.062 inch duck bill was identified.
 
Event or Problem Description
The customer reported falsely decreased neutrophil and hemoglobin results generated by the alinity hq analyzer for two patients.The results were released out of the lab.The samples were repeated yielding higher results.The following data was provided: patient 1: (b)(6) 2025, sid (b)(6): hgb: initial result = 5.56 g/dl, repeat result = 10.6 g/dl.Patient 2: (b)(6) 2025, sid (b)(6): neu: initial result = 0.472 x 10e3/l, repeat result = 0.942 x 10e3/l hgb: initial result = 6.52 g/dl (hgb interference flag), repeat result = 14.1 g/dl no impact to patient management was reported.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23051138
Report Number2919069-2025-00040
Device Sequence Number10038507
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown